# SDR AWXA200600947

- Difficulty date: May 17, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 112N31012
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5921066 - DURING C11 CHECK DISCOVERED CORROSION ON THE RT WING REAR SPAR UPPER CAP, APPROXIMATELY 36 INCHES FROM WING TO BODY FAIRINGS AT WS 170R.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE REPAIRED THE RT WING REAR SPAR UPPER CAP AT WS 170R IAW ENGINEERING REPAIR 19-5700-06146-ES2.
